, Volume 90, Issue 1, pp 243-255

Noncompact surfaces are packable

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We show that every noncompact Riemann surface of finite type supports a circle packing. This extends earlier work of Robert Brooks [6] and Phil Bowers and Ken Stephenson [3, 4], who showed that the packable surfaces are dense in moduli space.

The author gratefully acknowledges the support of the Texas Tech University Research Enhancement Fund.